The elements of the stochastic analysis in the case of the Grassman’s variables. II. Stochastic partial differential equations for Grassman’s processes. / Shcherbakov, Vadim.

In: Theoretical and Mathematical Physics, Vol. 97, No. 2, 1994, p. 1229–1235.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The elements of the stochastic analysis in the case of the Grassman’s variables. II. Stochastic partial differential equations for Grassman’s processes. / Shcherbakov, Vadim.

In: Theoretical and Mathematical Physics, Vol. 97, No. 2, 1994, p. 1229–1235.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{d9f9c32ed83d46d0a193da3eab0ce813,
title = "The elements of the stochastic analysis in the case of the Grassman{\textquoteright}s variables. II. Stochastic partial differential equations for Grassman{\textquoteright}s processes",
author = "Vadim Shcherbakov",
year = "1994",
language = "English",
volume = "97",
pages = "1229–1235",
journal = "Theoretical and Mathematical Physics",
issn = "0040-5779",
publisher = "Springer New York",
number = "2",

}

RIS

TY - JOUR

T1 - The elements of the stochastic analysis in the case of the Grassman’s variables. II. Stochastic partial differential equations for Grassman’s processes

AU - Shcherbakov, Vadim

PY - 1994

Y1 - 1994

M3 - Article

VL - 97

SP - 1229

EP - 1235

JO - Theoretical and Mathematical Physics

JF - Theoretical and Mathematical Physics

SN - 0040-5779

IS - 2

ER -